MathSciNet Relay Station
MathSciNet bibliographic data
MR1811554 (2001m:14041) 14H15 (14H40 14H55)
Hain, Richard; Reed, David Geometric proofs of some results of Morita. J. Algebraic Geom. 10 (2001), no. 2, 199–217.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement